Ask an expert
Question

24 Jan 2006

THRASH THRUSH
Morning
I am nearly 8 weeks pregs and my doctor has put me on to progesterone- Cyclogest ( supositories )as I was experiencing bleeding etc. I now have the most radical case of thrush, could this be related to taking the supositories and how can I get rid of it, it is driving me CRAZY!..........
Answer 333 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Have a look at the Top 5 questions for thrush treatment. It is commoner in pregnancy and probably not related to the Cyclogest.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.